# SDR DALA2022080305345

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 94,602 hours, 42,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Obstructed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 DOOR ARMED KNUCKLE KNOCKER INOP LOCATION 2R. CORRECTIVE ACTION: EXIT SLIDE PLACARD ON KNUCKLE KNOCKER FOUND WORN AND CURLED ON ONE SIDE. CATCHING ON CUT OUT. TRIMMED AND CURLED END TO FIT. OPS CHECK GOOD. (8613032)
